# SDR ASAA2023072044323

- Difficulty date: July 20, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 58,445 hours, 17,338 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201801
- Condition: Malfunctioned
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOTING RECOMMENDATIONS FOR HISTORY OF #2 ENGINE B LOOP NOT TESTING PROPERLY AND CAUSING DELAYS. (#PRI2/ETOPS). GROUNDED - YES. (RESOLVED ON W/O: 1963595 TASKCARD: N/R-00003 ) UPON ARRIVAL TO HANGAR, #2 ENG LOOP B STILL FAULTING. PERFORMED FIM 26-10 TASK 805. REMOVED ENG AND APU FIRE DETECTION MODULE REF AMM 26-10-01-000-801. PERFORMED RESISTANCE CHECKS OF FIM 26-10 TASK 805. #2 ENG LOOP RESISTANCE PINS 10 TO 12 GOOD @ 1.8 OHMS. RESISTANCE PINS 2 TO 12 FAILS @ 1291 OHMS. FOUND R/H CORE DETECTOR M1760 OUT OF RESISTANCE LIMITS FLUCTUATING BETWEEN 50K-90K OHMS AS ENGINE COOLED. ALL OTHER DETECTOR RESISTANCES IN LIMITS, #2 ENG UPPER FAN B @ 5960 OHMS, #2 ENG LWR FAN B @ 3950 OHMS, #2 ENG L/H CORE B @ 3051 OHMS. REMOVED AND REPLACED #2 ENG R/H CORE DETECTOR M1760 REF AMM 26-11-01/401. ALL LUGS INSPECTED, SECURED, AND RETORQUED. RESISTANCE PINS 2 TO 12 NOW IN LIMITS @ 879 OHMS. REINSTALLED ENG AND APU FIRE DETECTION MODULE REF AMM 26-10-01-400-801. 4 C/B'S OPENED, TAGGED, AND RESET. ALL OP TESTS PASS. PERFORMED SUCCESSFUL REPAIR CONFIRMATION OF FIM 26-10 TASK 805. ETOPS GROUND VERIFICATION SUCCESSFUL. CLEARS TSR, SEAMC SCOTT NOTIFIED.
